MAUDE Adverse Event Report: ETHICON INC. LAPRA-TY ABSORBABLE X6::SUTURE CLIP; CLIP, IMPLANTABLE

ETHICON INC. LAPRA-TY ABSORBABLE X6::SUTURE CLIP; CLIP, IMPLANTABLE
Catalog Number XC200
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: "could you please provide the lot number? unk.Package lot number of the clips? unk.Please provide the applier product code and lot number? ka200 please confirm if there is an issue with the applier? no if yes, please create a product complaint and provide the respective reference number(s).Please explain how the clips were loading into the applier? unk.Please confirm if the jaws of the applier are at 90 degree to the surface of the clip cartridge when loading: unk.Was the applier checked for damaged (jaws straight and aligned)? no.Could you kindly perform and document the follow-up attempt for the product return.Furthermore, please ensure that the shipment tracking number is recorded in the notes or rmao sections.We regularly contact with sale rep about the device returning.Please provide the source or name of person providing answers to follow-up questions: (b)(6).The manufacturing records could not be reviewed as the batch/lot number is unknown.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that a patient underwent a during robot-assisted pancreaticoduodenectomy for pancreatic cancer procedure on (b)(6) 2026 and suture clips were used.During the procedure, it was reported by a sales rep that, during robot-assisted pancreaticoduodenectomy for pancreatic cancer, the clip could not be loaded into the applier properly.Additionally, unformed clip occurred.The product was used on the vascular.Another device was used to complete the case.There were no adverse consequences to the patient.No device will be returning.No further information is available.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 4/30/2026 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: d1 additional information was requested, the following was obtained: -please provide the applier lot number? unk.-what suture type was used? unk -what suture size was used? unk -when the event occurred, was the suture placed near the hinge of the clip? unk -were you able to lock the clip closed on the suture? unk if yes, after it closed, was the clip holding securely fixed on the suture? -if the clip did not close/hold on the suture, was the clip used in an application where the suture was under tension?.

Brand Name
LAPRA-TY ABSORBABLE X6::SUTURE CLIP
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
1000 route 202
raritan 08869 0151
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24872239
Report Number2210968-2026-03913
Device Sequence Number15723767
Product Code FZP
UDI-Device Identifier10705031206885
UDI-Public10705031206885
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberXC200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown